U.S. doctors online nowAsk doctors free
United Kingdom
A 38-year-old female asked:

my fibroids are 3cm all 3 of them i also have cysts on my ovaries. he described my uterus as 12 weeks what does that mean? and tummy look swollen?

1 doctor answer1 doctor weighed in
Dr. Nicole Jarvis
Obstetrics and Gynecology 22 years experience
12 weeks means...: That on your pelvic exam your uterus is enlarged because of the fibroids to the size a uterus would be if you were 12 weeks pregnant. If you're thin, an enlarged uterus can make your lower abdomen appear swollen/pregnant. Talk to your doctor about treatment options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 54-year-old female asked:

Extreme fatigue especially after bowel move and eating. No strength very irritable and feel angry..Unable to think clearly. .Mis speak words or canno

1 doctor answer2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Doctor can evaluate: Extreme fatigue by itself is not normal and needs an evaluation. A primary care doctor can look for causes such as anemia, cancer, infections, hormonal imbalances, etc... Significant anemia (not enough blood) or thyroid hormone problems are two of the many possible causes. One can write down a list of symptoms, with a brief description of each, to take to the doctor.
Scottsboro, AL
A 29-year-old female asked:

My son has suspected liver and/or thyroid problems. He has bmd and aspergers. His bms have varied from pale/clay colored to a very pale green/tan. He complains of being fatigued and dizzy at times?

1 doctor answer3 doctors weighed in
Dr. Mandakini Patel
Pediatrics 41 years experience
Pedi liver/thryoid : You should see his docotr as pediatric liver and thryoid patients have delicate issues medically and cannot be addressedonthe web. It needs careful managemnt.
Sedalia, MO
A 38-year-old female asked:

I am 38 f obese with fatty liver. I have lost 42 lbs since march . My hair is falling out. Could this be a sign of cirrhosis?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably not: Cirrhosis is not usually associated with hair loss.Any time there is a rapid reduction in weight or any kind of illness then we can see hair loss increase for several months. This type of hair loss comes back so not to worry. Good luck on your weight loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 9, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.